# SDR DALA1024770989

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 48,594 hours, 35,771 cycles
- Engine: Pwa JT8D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, NLG WOULD NOT RETRACT AFTER TAKEOFF.  MX FOUND RT SPRAY DEFLECTOR WEARSTRIP FWD NUTPLATE PULLED AND SCREW STICKING OUT, CAUSING CONTACT WITH WHEEL WELL STRUCTURE DURING RETRACTION, R & R RT SPRAY DEFLECTOR HALF.  SWUNG NLG CHECKED GOOD.
